| Model Number |
01.29.206 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
05/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 3 months after the primary, the patient came in reporting pain and instability due to a leg length discrepancy.The surgeon revised the stem and head to competitor components.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10 june 2025: lot 1811834c: (b)(4) items manufactured and released on 19-july-2024.Expiration date: 2029-07-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.